Has anyone gained weight after stopping depo provera? Anyone? or know someone who has?
Yes, Depo Provera can and often does make you gain weight. Lots of people have used it and gained weight on it.
No I ment after you stop it I gained weight. While i was on it I lost weight. Anyway I got back on it and back on track
That depo shot is absolutely nuts I swear I wonder what sort of hormones they put in it. I had it years ago and gained a ton then lost a ton then gained it back and went nearly nuts from the hormones. Well I guess its not for everyone but I would ask the dr.
You lost weight on depo??! Lucky you! I gained weight, and it sucks. I agree with d-earheart... that stuff is horrible for mood swings, cravings, etc. I hated it, and it turned me into a fat, psycho, b** that ate everything crunchy in sight!
I've been on depo longer than anyone's ever heard of - 16 years now (I'm 38 years old). I've gained weight over the years but I certainly can't attribute it to the depo. I have LOVED not having periods for 16 years and haven't noticed any type of mood swings or anything. I'm considering going off it now though, and trying the IUD instead. My only concern is gaining weight like some others are saying. Anyone out there been on it nearly that long and have experiences to share about going off it??
Ok so I am very petite, im five feet tall and used to weigh 78 pounds. I was on depo for six months and stopped taking it this november (which was when i had to take the third shot), and since then i have gained 12 pounds, finally reaching 90! (which i am really happy about cause i felt i looked like I was 12 and Im 21) And the weight went straight to my breasts and butt so now i have a womanly figure (finaly!)...but i have heard people gaining over 30 pounds after stopping, in fact, coming off of depo gives u more symptoms that being on it!
I gained about 40 pounds from it. I got the shot twice, and decided it wasnt for me... then I gained the weight... *****!
also, my brothers girlfriend did the same thing. she got 2 shots, then gained 60 pounds.... idk about that crap... its terrible for your body.
i was on depo for 2 and a half years, i gained almost 3 stone in weight being on this bc, i have also been ttc for the same length of time and i blame the depo 100% for my not conceiving. The hormones and things that went into my body have totally mucked my system up. Don;t get me wrong i haven't lost a lot of weight in the 2 and a half years i've been off of depo, i'm trying again so i can go for IVF but it's so hard getting into the exercise again
I was on the depo for 9 months but after stopping it in jan 2011 I've gained weigh I look pregnant I'm not a big girl but can honestly say I do have the pregnant belly lol
I was on the depo for 11 years, and loved it untill I came off it last Aug, I was wondering why i kept gaining weight, and all the other horrible symptoms i got, so I hired a personal trainer, went on a low calorie diet...NO WEIGHT LOSS!!! so I started to look into it more and found a whole heap of stuff on the net, traces of depo is still stored in our fat, so to speed up the process and get rid of it I tried drinking herbal teas, liver cleansing tablets, sitting in a sauna, exercise, accupuncture and maybe a ionic footspa and a low carb diet, ive tried all but the carb diet, not sure if this sped up the process but its been 1 1/2 years now and i finally have a regular cycle, apparently it can take 2 yrs for the traces of the depo to disapear, SO now im suffering from PMS and i still havent lost the weight i have gained, hence why im starting the low carb diet today, I will let u all know how i go with it...so maybe give these things a go, i must say i so wanted to go back on it but reading what this drug has in it and what it can do to you long term im glad it did it...yeh i hate the crap i went through, but girls as much as you want to go back for another jab, dont do it, this [email protected]
#T is BAD...so my question is, is there any other girls out there who have got to my stage now and how did u beat PMS, bloating, acne, mood swings, I read going on a low dose pill helps, but im scared Im going to be putting crap back in my body again....any suggestions????
I was supposed to get my shot on 1/18/12 but decided to stop the shot. Since then my appetite has increased ALOT. Has anyone else experienced this? I am not sure if I should just go back on it. I am hungry all the time. I didn't experience this before when I was on the shot.
I had the same experience - I had been on depo for 11 years (without any side effects) and after coming off of it, I had gained 15 pounds within 2 years. I tried everything - dieting, eating low-carb, increasing my exercise (but, keep in mind, that I have always been very fit and a vegetarian) and the weight still crept up. I finally decided to start the injections again in November 2011 and I lost 5 pounds within the first week and have slowly returned to my normal weight of 120 pounds within 3 months of going back on the shot. I wanted to share my story as going back on the shot was definitely a problem solver for the horrid weight gain after coming off of the injection for me... Good luck all!